# SDR SIMA20181214005

- Difficulty date: December 14, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 16 hours, 5 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1708015
- Part serial: 7632
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POWER UP EMERGENCY LIGHTS COME ON WHEN BATT NR 1 IS SELECTED FIRST. C/A-REMOVED AND REPLACED SPDA 1 DISCRETE I/O MODULE IN SLOT 11 AND POWERED PLANE AND PERFORMED EMERGENCY LIGHTING OPS CHECK IAW AMM 24-61-05 AND 33-50-00 AND 24-42-02 OPS CHECK AND PLANE OEPRATION GOOD SEE TURNOVER FOR DETAILS.
